MathSciNet Relay Station
MathSciNet bibliographic data
MR2570179 54H25
Nanjaras, B.; Panyanak, B.; Phuengrattana, W. Fixed point theorems and convergence theorems for Suzuki-generalized nonexpansive mappings in ${\rm CAT}(0)$ spaces. Nonlinear Anal. Hybrid Syst. 4 (2010), no. 1, 25–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement